| Model Number |
MDFS100 |
| Medical Device Problem Codes |
Break (1069); Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1 -address- full/ complete phone number of the facility is (b)(4).The subject device was received and evaluated.The reported issue was confirmed.Device evaluation found the spring mechanism of the pedal was damaged.Service repair noted the model for this device is not serviceable and cannot be repaired.Unrelated to the reported issue, minor scratches observed on the device housing.Evaluation findings were communicated to the customer, device was returned unrepaired.Customer was referred to the sales department, advised to obtain/purchase a new unit as a replacement.Investigation is ongoing.This report will be supplemented accordingly following investigation.
Event or Problem Description
It was reported the foot pedal went all the way down.Per the report, the spring for the shaft suspected to be broken.The issue found at preparation for use.There was no patient involvement on this reported event.No user injury reported.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to h4, information was inadvertently not included on the initial medwatch.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 7 years since the subject device was manufactured.Based on the results of the investigation, it is likely the foot petal being stuck when pressed down occurred due to poor tension within the spring.However, a definitive root cause could not be determined.Olympus will continue to monitor field performance for this device.